# SDR GTIA2024092038381

- Difficulty date: September 17, 2024
- Submitted: September 21, 2024
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 25,351 hours, 11,175 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ENGINE 1 REMIANED AT IDLE THRUST FOR DECENT AND LANDING ( NO ECAM)-REF. LOG PAGES 3434911-1. A/C OK FOR SERVICE. PERFORMED HIGH POWER ASSURANCE TEST OF ENG 1 IAW AMM 71-00-00-710-013. OPS TEST GOOD. A/C OK TO RETURN TO SERVICE.
